# SDR SWAA100404

- Difficulty date: January 23, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 57,622 hours, 55,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 300593
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT LIGHT LENS MISSING.  INSTALLED LENS PER MM.
